# SDR SWAA2016081054723

- Difficulty date: June 28, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED BETWEEN BS 767 - 787, RBL 21.        R & R THE INTERCOSTAL IAW SRM.
